# SDR REXA2021082500625

- Difficulty date: July 30, 2021
- Submitted: August 25, 2021
- Operation: Air carrier
- Aircraft: N695CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15097
- Aircraft time: 31,515 hours, 21,731 cycles
- System (JASC): 5240 · Service Doors
- Part: Diaphragm
- Part number: SH670322843
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD WATER WASTE DRAIN SERVICE DOOR INNER STRUCTURE IS CORRODED. - REMOVED AND REINSTALLED 1 EA NEW IMPACT ANGLE AND NEW DIAPHRAGM AND ORIGINAL ANGLE IAW CRJ 900 SRM 51-42-06-001-001-A01 REMOVED AND REINSTALLED SERVICABLE DOOR IAW SRM 51-42-06-001-001-A01. LOCATED AND DRILLED PARTS IAW CRJ 900 SRM 51-40-11-001-001-A01 AND APPLIED CIC IAW CRJ 900 SRM 51-21-11-001-001-A01. WVAC EMP #7358
